# SDR CALA2025040303469

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,998 hours, 32,583 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L FWD EMER EXIT   ECAM IN FLT DURING DESC ENT. FOUND FLAP COVER TARGET ON L FWD EMERGENCY EXIT DOOR OUT OF RANGE, ADJUSTED TARGET ON FLAP COVER REF AMM 52-71-13-400-001-A. ECAM MESSAGE NO LONGER PRESENT AND SYSTEM OPERATES NORMALLY REF TSM 52-21-00-810-801-A
